# SDR RYN2003F00000

- Difficulty date: January 23, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Engine: Pwa JT8D5
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Condition: Defective
- Location: Nr 7 Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NR 7 LEADING EDGE SLAT WOULD NOT RETRACT.  EMERGENCY FLAP PROCEDURES FOLLOWED.  AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.
